American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Freddy Dumortier. Asymptotic phase and invariant foliations near periodic orbits. Proc. Amer. Math. Soc. 134 (2006) 2989-2996. MR 2231624.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Claudio A. Buzzi, Paulo Ricardo da Silva and Marco Antonio Teixeira. Singular perturbation problems for time-reversible systems. Proc. Amer. Math. Soc. 133 (2005) 3323-3331. MR 2161156.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Roger Chalkley. The differential equation $Q=0$ in which $Q$ is a quadratic form in $y'',y',y$ having meromorphic coefficients . Proc. Amer. Math. Soc. 116 (1992) 427-435. MR 1112488.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] G. Thompson. Normal forms for skew-symmetric matrices and Hamiltonian systems with first integrals linear in momenta . Proc. Amer. Math. Soc. 104 (1988) 910-916. MR 964872.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Minoru Setoyanagi. Liouvillian solutions of the differential equation $y''+S(x)y=0$ with $S(x)$ binomial . Proc. Amer. Math. Soc. 100 (1987) 607-612. MR 894424.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] W. J. Kim. Comparison theorems for second order differential systems . Proc. Amer. Math. Soc. 96 (1986) 287-293. MR 818460.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1